Sur le rang d'une extension pro-p-libre d'un corps de nombres.

Título original Sur le rang d'une extension pro-p-libre d'un corps de nombres.
Título inglés Rank of a free pro-p-extension of a number field.
Título español Sobre el rango de una extensión pro-p-libre de un cuerpo de números.
Autor/es Lannuzel, Arthur
Organización Lab. Math. (CNRS) Univ. Franche-Comté, Besançon, Francia
Revista 0214-1493
Publicación 2002, 46 (1): 201-219, 20 Ref.
Tipo de documento articulo
Idioma Francés
Resumen inglés For an algebraic number field k and a prime number p (if p = 2, we assume that μ4 Ì k), we study the maximal rank ρk of a free pro-p- extension of k. We give various interpretations of 1 + r2(k) - ρk. The first uses Iwasawa theory, the second uses the envelope of a module and the third is local-global. These expressions confirm that 1 + r2 - ρk is related to the torsion of a certain Iwasawa module, hence to the dualizing module of a certain Galois group (under Leopoldt's conjecture).
Clasificación UNESCO 120501
Palabras clave español Teoría algebraica de números ; Teoría de Galois ; Teoría de Iwasawa
Código MathReviews MR1904863
Icono pdf Acceso al artículo completo